| Catalog Number |
RBYPOD6 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in a small branch off the superior mesenteric artery (sma) using pod coils and a lantern delivery microcatheter (lantern).During the procedure, while advancing a pod coil through the lantern to the target vessel, the physician experienced resistance.Subsequently, the physician flushed the lantern.While advancing the pod coil through the lantern again, the coil unintentionally detached.Therefore, the lantern containing the detached pod coil was removed.It was also reported the lantern was flushed in between coils.The procedure was completed using another pod coil and the same lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.